Health Tip: Managing Hair Loss From Chemotherapy
Other news for:|
| ||Resources from
(HealthDay News) -- Chemotherapy may damage the cells that make hair and cause it to fall out, the National Cancer Institute says.
Hair loss may begin two weeks to three weeks after starting chemotherapy, the agency says. Before hair begins to fall out, consider shaving your head, getting a wig or wearing a hat or scarf, the institute advises.
After hair loss begins, the agency suggests:
- Always protect your head from the sun. Use sunscreen or wear a hat when you are outside.
- Protect your head from the cold by wearing a hat or scarf.
- Consider wearing a soft scarf while you sleep.
Copyright © 2018 . All rights reserved.
Resources from HONselect:
HONselect is the HON's medical search engine.
It retrieves scientific articles, images, conferences and web sites on the
The list of medical terms above are retrieved automatically from the article.
The text presented on this page is not a substitute for professional
medical advice. It is for your information only and may not represent your true
individual medical situation. Do not hesitate to consult your healthcare provider
if you have any questions or concerns. Do not use this information to diagnose or
treat a health problem or disease without consulting a qualified healthcare professional.
Be advised that HealthDay articles are derived from various sources
and may not reflect your own country regulations.
The Health On the Net Foundation does not endorse opinions,
products, or services that may appear in HealthDay articles.